Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok so im on my 3rd month(almost 4th) of accutane and my skin is flakin off like crazy around my mouth..is that normal? also i havent really seen a good progression while ive been on it...i mean my breakouts havent been no where near as bad as what they used to be but theres still marks everywhere! should i ask the doc to up my dosage? please help!!!!!! :doh:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×